• question-icon

    Can Lisinopril cause low blood pressure?

default
Posted on Tue, 8 Aug 2017 in Hypertension and Heart Disease
Question: Hi! I went into a Doctor to have him refer me to a orthopedic surgeon and he took my blood pressure and it
was 96/58. I was sent for blood work and it came back with 2 red flags. The Doctor thought that I possibly
have Rhumatoid Arthritis and acute anemia. Is it possible that my condition is caused by Lisinipril? I had been on Hydrachlorathiaside and I was a caregiver for my Dad (he passed away from hardening of the arteries) and when he got really bad my blood pressure spiked. My Dr. changed my blood pressure medicine to Lisinipril. (Dad passed 2 years ago) I was still on the Lisinopril until the other day and the Doctor took me off of it. I had been very dizzy. I hope that you can help me. Thank you.
doctor
Answered by Dr. Ilir Sharka 53 minutes later
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

Regarding your concern, I would explain that your actual blood pressure values are a little low.

These low blood pressure values could be related to lisinopril and anemia.

Dizziness is also caused by low blood pressure values and anemia.

For this reason,I agree with your doctor on the recommendation of stopping lisinopril.

This will help improve your situation.

Taking plenty of fluids and increasing salt intake will also help.

I would also recommend performing further tests to investigate for the possible causes of anemia:

- iron plasma levels
- vitamin B12 levels
- folic acid levels
- PCR for inflammation.

Hope to have been helpful!

Kind regards,

Dr.Iliri
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 7395 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Vitamin b12

doctor1 MD

i am 49 years old male. recently I was diagnosed with hypothyroidism also my b12 and vitamin d levels also very low. I am taking eltroxin ,...

doctor1 MD

Hi I m bhagyesh from india. I am 52 years old..i am pure vegetarian..no fish too.i want to know that is b12 injections are purely vegetarian or...

doctor1 MD

I have been prescribed to take vitcofol capsules or sefol z capsule once a day for 3 months as vitamin b3 level is 8.9 ng/ml and vitamin b12 is 268...

doctor1 MD

hi i am sandep jain .. i am suffering vitamin b12 deficiency..doctor suggested me vitcofol injection twice a day but it was occured sensitive..he...

doctor1 MD

getting pain in some parts of chest in random time any type of injections for D3 and B12 and dose for same as per reports

doctor1 MD

I am a 65 year old female. In the past two months I've been experiencing progressive numbness and tingling in my left hand. Initially, the numbness...

doctor1 MD

I need help interpreting an EMG and NCS report. 1 Sensory nerve conduction studies of the bilateral sural nerves revealed no responses. 2 Motor...

Get personalised answers from verified doctor in minutes across 80+ specialties

148 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ilir Sharka
  • Q - What do the following stress tests, echo and holter monitor test result...

  • Q - Suggest alternative treatment for congestive heart failure

  • Q - Suggest treatment for hypertension and GERD

  • Q - Suggest treatment for high BP and tingling in arms

  • Q - What causes sharp pain in chest area relieved by burping?

  • Q - Suggest treatment for afib, severe sleep apnea and high heart rate?

  • Q - What causes shortness of breath with normal chest X-ray?

  • Q - What causes severe pain in my calf muscle in Tietze syndrome?

  • Q - What causes altered sense of smell when diagnosed with sinus tachycardia?

  • Q - Does page syndrome increase the risk of heart attack?

backtotop2